IJPAM: Volume 78, No. 2 (2012)
OF -GENOCCHI POLYNOMIALS
Department of Mathematics
Daejeon, 306-791, KOREA
Abstract. In this paper we observe the behavior of complex roots of the -Genocchi polynomials , using numerical investigation. Finally, we give a table for the solutions of the -Genocchi polynomials .
Received: May 3, 2012
AMS Subject Classification: 11B68, 11S40, 11S80
Key Words and Phrases: Genocchi numbers and polynomials, -Genocchi numbers and polynomials
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395